# SDR C2XA02CL037

- Difficulty date: February 8, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3015 THE CREW REPORTED A STRONG FUEL SMELL IN THE CABIN AND COCKPIT WHEN THE APU WAS STARTED.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
